RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 138–140 (Mi umn3500)  

This article is cited in 1 scientific paper (total in 1 paper)

International Topology Conference
Short Communications

Topological partially ordered Jordan algebras

Sh. A. Ayupov


Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 166–169

Bibliographic databases:

MSC: 12J17, 17Cxx

Citation: Sh. A. Ayupov, “Topological partially ordered Jordan algebras”, Uspekhi Mat. Nauk, 35:3(213) (1980), 138–140; Russian Math. Surveys, 35:3 (1980), 166–169

Citation in format AMSBIB
\Bibitem{Ayu80}
\by Sh.~A.~Ayupov
\paper Topological partially ordered Jordan algebras
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 138--140
\mathnet{http://mi.mathnet.ru/umn3500}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580631}
\zmath{https://zbmath.org/?q=an:0442.46040|0458.46034}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..166A}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 166--169
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001828}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600017}


Linking options:
  • http://mi.mathnet.ru/eng/umn3500
  • http://mi.mathnet.ru/eng/umn/v35/i3/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. A. Ayupov, “Integration on Jordan algebras”, Math. USSR-Izv., 22:1 (1984), 1–21  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:141
    Full text:64
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019